MathSciNet Relay Station
MathSciNet bibliographic data
MR92091 (19,1061d) 35.0X
Browder, Felix E. Eigenfunction expansions for formally self-adjoint partial differential operators. I, II. Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 769–771, 870–872.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement